• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Antihisamine - Loratadine - No Longer! (NHS)

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
12,650
Evening All,


I have just annoyingly discovered, throuhg mother, that via t he NHS side of things, throuigh GP surgeries, they are no longer prescribing antihisamines Loratadine, as they can be bought over the counter and are cheap.

Cheaper than on the NHS, it seems.

Now, this leaves me in the lurch, because I have oral solution, so where does that leave me, I shall email ahead to the surgery, in due course, to find out.

This is very annoying, mind you, I even announced this to mother, forgetting I have oral solution, quite sometime ago.


So if any one should be taking Loratadine, and is soon to be running out and need to reoder, please be advised from me, that might no longer be the case, so act with caution, and beware.


I also do use a nasal decongestion spray as well, sometimes, this isn't enough on it's own, first the Sudafed, and now this, whatever next!


Best Regards All.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
12,650
Hi Folks,

I have now calmed down from my annoyances, I have plenty of antishamine, onwards anywhow, I'll just be half prepared to purchase over the counter, if need be, though originally, when told, about this, my GP prescribed antishamine oral solution, at that point, so maybe just if, they are not affected, who knows.

Anyway, I have now calmed down.


Regards All.
 
Top